Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 24, 2015, 4:07 PM CDT for Baldwin County, Alabama. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 4:07 PM CDT (21:07 UTC)
- Expired
- Jul 24, 2015, 4:18 PM CDT
- In force
- 11 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 49 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS54 KMOB 242107
SVRMOB
ALC003-242130-
/O.NEW.KMOB.SV.W.0107.150724T2107Z-150724T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
407 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 430 PM CDT
* AT 406 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED FROM ROBERTSDALE TO ABOUT 5
TO 10 MILES NORTHWEST OF ROBERTSDALE...AND MOVING SOUTHEAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
ROBERTSDALE... LOXLEY... SILVERHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3052 8779 3061 8785 3068 8781 3069 8768
3057 8759 3050 8765
TIME...MOT...LOC 2106Z 305DEG 22KT 3058 8771
$$1 follow-up statement
909
WWUS54 KMOB 242118
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT FRI JUL 24 2015
ALC003-242128-
/O.CAN.KMOB.SV.W.0107.000000T0000Z-150724T2130Z/
BALDWIN AL-
418 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY HAS
BEEN CANCELLED...
AT 418 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3052 8779 3061 8785 3068 8781 3069 8768
3057 8759 3050 8765
TIME...MOT...LOC 2117Z 305DEG 22KT 3054 8764
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:11 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 24, 1:11 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 111 PM CDT FRI JUL 24 2015 .UPDATE...CURRENT FORECAST IS ON TRACK AS CONVECTION IS DEVELOPING ALONG A NORTHWEST TO SOUTHEAST LINE FROM WAYNE COUNTY MS TO WALTON COUNTY FL. CONVECTION WILL INCREASE IN COVERAGE THIS AFTERNOON AND CONTINUE TO EXPAND SOUTHWESTWARD IN ADVANCE OF THE NORTHWARD FRONTAL BOUNDARY. MAIN CONVECTION SHOULD PUSH OFFSHORE THIS EVENING AND BECOME MORE ISOLATED ALONG THE COAST AND COMPLETELY DISSIPATE OVER INTERIOR PORTIONS. MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IN A BRIEF PERIOD OF TIME, CLOUD TO GROUND LIGHTNING AND ISOLATED STRAIGHTLINE WIND GUSTS OF 40 TO 60 MPH. /08 JW .AVIATION...241800Z PACKAGE...OVERALL VFR CONDITIONS EXCEPT IN AND AROUND TSTMS WHERE CONDITIONS WILL DETERIORATE BRIEFLY TO IFR. TSTM COVERAGE WILL INCREASE ACROSS THE AREA BECOMING NUMEROUS THIS AFTERNOON...CONVECTION WILL MOVE OVER THE GULF BY EVENING WITH ONLY ISOLATED CONVECTION EXPECTED NEAR THE COAST. CAN'T RULE PATCHY FOG IMPACTING TAF SITES TONIGHT BUT DON'T THINK IT WILL BE WIDESPREAD AND IT WILL BE INTERMITTENT IF IT DOES OCCUR. /08 && .PREV DISCUSSION... /ISSUED 516 AM CDT FRI JUL 24 2015/ SHORT TERM [TODAY AND TONIGHT]...UPPER AIR MAPS THIS MORNING SHOWS AN AMPLIFIED MID LEVEL RIDGE POSITIONED OVER TEXAS WITH A TROF ALIGNED ACROSS THE APPALACHIANS. BETWEEN THESE TWO HIGH LEVEL PRESSURE SYSTEMS...A DIFFLUENT NORTHWEST FLOW PATTERN EXISTS FROM THE MID SOUTH TO THE NORTHEAST GULF. UPSTREAM...FORECASTERS ARE WATCHING AN UPPER LEVEL DISTURBANCE OVER MISSOURI TRACKING SOUTHEAST AT AROUND 30 KNOTS. THE UPPER LEVEL FORCING FROM THIS IMPULSE COMBINED WITH A FOCUS FROM A STATIONARY QUASI-STATIONARY FRONTAL BOUNDARY AND POOLING OF DEEP LAYER MOISTURE...IS CAUSING LIGHTNING ACTIVITY TO INCREASE OVER THE MID SOUTH. CLUSTERS OF STORMS WERE ALSO PROLIFIC LIGHTNING PRODUCERS ABOUT 35 MILES WEST OF CAPE SAN BLAS ON THE FLORIDA BIG BEND. THESE STORMS WERE TRACKING SOUTHEAST IN THE MEAN HIGH LEVEL NORTHWEST FLOW. SURFACE FRONTAL BOUNDARY FROM SOUTH CAROLINA TO SOUTHWEST MISSOURI IS FORECAST TO SLIP SOUTHWARD TODAY...BECOMING ALIGNED FROM SOUTHERN GEORGIA TO CENTRAL MISSISSIPPI BY LATE THIS AFTERNOON. WITH THE APPROACH OF THIS BOUNDARY...MID LEVEL IMPULSES DROPPING SOUTHEAST IN THE HIGH LEVEL NORTHWEST FLOW...AND AFTERNOON INSTABILITY...CAUSES ASCENT TO BECOME MAXIMIZED RESULTING IN SCATTERED TO NUMEROUS SHOWERS/STORMS. RAIN COOLED OUTFLOW BOUNDARIES THAT PROPAGATE OUTWARD FROM ORGANIZED CONVECTION WILL ALSO SERVE AS A FOCUS FOR STORM INITIATION. A POTENTIALLY ACTIVE DAY LOOKS TO BE SETTING UP. SOME OF THE STORMS WILL LIKELY BE STRONG...PRODUCING STRONG WIND GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING. PRECIPITABLE WATER VALUES FROM 2 TO 2.25 INCHES SUGGEST THAT ANY OF THE MORE ORGANIZED STORMS WILL BE EFFICIENT HEAVY RAIN PRODUCERS. A FEW SEVERE STORMS ARE NOT OUT OF THE QUESTION. THE FORECAST CALLS FOR TODAY'S STORMS TO PUSH SOUTH TO SOUTHEAST AT 15 TO 25 MPH. BEFORE STORMS BEGIN TO DEVELOP...HIGH TEMPERATURES LIFT INTO THE MID 90S MOST AREAS. HIGHEST HEAT INDICES RANGE FROM 101 TO 106. WITH LITTLE CHANGE IN THE HIGH LEVEL FLOW...WEAK SURFACE BOUNDARY MEANDERING ACROSS THE DEEP SOUTH...AND PERSISTENT DEEP MOISTURE...WILL MAINTAIN A CHANCE OF SHOWERS/STORMS FOR MUCH OF THE AREA TONIGHT. OVERNIGHT LOWS MOSTLY IN THE MID/UPPER 70S. /10 THIS AFTERNOON'S WET MICROBURST RISK IS LIKELY. [SATURDAY AND SUNDAY]...THE LARGE MID AND UPPER LEVEL RIDGE CENTERED OVER THE SOUTHERN PLAINS REMAINS IN PLACE FOR THE REMAINDER OF THE SHORT TERM. THE UPPER LEVEL TROUGH WILL QUICKLY SWING THROUGH THE NORTHEAST EARLY IN THE WEEKEND...ALTHOUGH THE SOUTHERNMOST EXTENT OF THE TROUGH WILL BROADEN AND LINGER THROUGH SUNDAY ALONG THE EASTERN SEABOARD DOWN TOWARD THE FLORIDA PENINSULA. SATURDAY WILL HAVE HIGHER POPS AND COVERAGE ACROSS THE SOUTHERN HALF OF THE AREA...ALTHOUGH TRENDING LOWER THAN FRIDAY...AS THE AREA WILL REMAIN IN THE WEAKNESS BETWEEN THE UPPER LEVEL RIDGE AND TROUGH ACCOMPANIED BY A WEAK ELONGATED AREA OF SURFACE LOW PRESSURE OFF THE SC/GA COAST AND SLUG OF MOISTURE ASSOCIATED WITH A WEAK BOUNDARY SLIDING THROUGH THE AREA. POPS AND COVERAGE WILL CONTINUE THE DOWNWARD TREND ON SUNDAY AS MOISTURE EXITS THE AREA DUE TO THE BOUNDARY MOVING OUT OVER THE MARINE AREA AND UPPER LEVEL RIDGE NUDGING EAST JUST A BIT. HEAT AND HUMIDITY PERSIST THROUGH THE WEEKEND. DAYTIME HIGHS WILL RANGE FROM 92-97 WITH OVERNIGHT LOWS OF 72-75 INLAND...TRANSITIONING TO THE UPPER 70S ALONG THE BEACHES. HEAT INDICES AS HIGH AS 106 OR 107 POSSIBLE ON SATURDAY. BY SUNDAY...DRIER AIR FILTERING IN BEHIND THE BOUNDARY WILL ALLOW DEWPOINTS TO FALL INTO THE UPPER 60S AND LOW 70S BY LATE AFTERNOON...YIELDING HEAT INDICES OF ONLY 103-104 ACROSS THE AREA. 07/MB LONG TERM [MONDAY THROUGH THURSDAY]...THE AFOREMENTIONED MID AND UPPER LEVEL RIDGE BEGINS TO SLOWLY MEANDER EAST TOWARD THE MS RIVER VALLEY...EVENTUALLY ENGULFING THE SOUTHEASTERN CONUS NEXT WEEK. THIS WILL KEEP RAIN CHANCES LOW AND KEEP THE HEAT LOCKED IN ACROSS THE REGION. THE USUAL SUMMERTIME CONVECTIVE PATTERN CAN BE EXPECTED EARLY IN THE WEEK...IN TERMS OF POPS AND COVERAGE...FOCUSED ALONG THE SEA BREEZE. MOISTURE BEGINS TO FILTER BACK INTO THE REGION LATE IN THE WEEK AS MODELS SUGGEST THE RIDGE BEGINS TO WEAKEN SLIGHTLY. THIS MEANS RAIN CHANCES WILL BE ON THE RISE ONCE AGAIN...PROVIDING SOME RELIEF FROM THE HEAT. TEMPERATURES WILL REMAIN TOASTY THROUGH THE EARLY AND MID PART OF NEXT WEEK...BEFORE TRENDING DOWNWARD SLIGHTLY AT THE END OF YOUR WORK WEEK. HIGHS IN MID TO UPPER 90S CAN BE EXPECTED THROUGH MID WEEK...BUT...WITH DEWPOINTS TRENDING COOLER THAN IN PAST DAYS...HEAT INDICES WELL REMAIN WELL BELOW ADVISORY CRITERIA. STILL EXPECTING HEAT INDEX VALUES AS HIGH AS 105-106 EARLY IN THE WEEK. OVERNIGHT TEMPERATURES WILL NOT PROVIDE MUCH RELIEF FROM THE HEAT...AS USUAL DURING THE SUMMER MONTHS...RANGING FROM MID TO LOW 70S INLAND TO UPPER 70S ALONG THE COAST. 07/MB AVIATION... 24.12Z TAF ISSUANCE...LIGHT WESTERLY WINDS THIS MORNING..INCREASE TO 10 TO 15 KNOTS FROM THE WEST TO SOUTHWEST INTO THE AFTERNOON AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTH. CHANCES FOR SHOWERS AND STORMS INCREASE INTO THE AFTERNOON HOURS WITH LOCALIZED DECREASES IN CEILINGS AND VISIBILITY IN AND NEAR ANY THUNDERSTORMS THAT DEVELOP. FREQUENT LIGHTNING ACTIVITY AND BRIEF STRONG WIND GUSTS OF VARYING DIRECTION WILL BE A HAZARD TO APPROACHES/DEPARTURES. STORM MOTION TODAY IS FORECAST TO THE SOUTHEAST BETWEEN 15 AND 20 KNOTS. /10 MARINE...SURFACE FRONTAL BOUNDARY SINKS SOUTHWARD TODAY...STALLING OVER THE INTERIOR OF THE CENTRAL GULF COAST BY LATE THIS AFTERNOON. STORMS THAT DEVELOP OVER LAND TODAY ARE FORECAST TO TRACK GENERALLY SOUTHEAST AT 15 TO 25 KNOTS INTO THE COASTAL WATERS. GIVEN THE STORM MOTION...MARINERS SHOULD BE ALERT TO DARKENING SKIES TO THE NORTH AND NORTHWEST...ONSET OF FREQUENT LIGHTNING...STRONG WIND GUSTS AND VISIBILITY REDUCING HEAVY RAINS. AWAY FROM STORMS...MODERATE TO STRONG WEST TO SOUTHWEST WINDS ARE FORECAST TODAY AS THE FRONT NEARS. SMALL CRAFT SHOULD EXERCISE CAUTION. A WEAK PRESSURE PATTERN SETS UP LATE IN THE WEEKEND...CONTINUING INTO EARLY NEXT WEEK...BRINGING LIGHT WINDS AND SMALL SEAS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 95 76 95 76 95 / 50 40 30 20 20 PENSACOLA 95 79 93 77 94 / 60 40 30 30 30 DESTIN 92 80 94 79 94 / 60 40 40 30 30 EVERGREEN 96 75 95 74 97 / 60 30 30 10 20 WAYNESBORO 96 75 97 74 97 / 50 40 20 10 10 CAMDEN 96 75 96 74 97 / 70 30 20 10 10 CRESTVIEW 95 75 96 74 97 / 60 30 30 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 24, 5:43 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT FRI JUL 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SURFACE FRONTAL BOUNDARY IS FORECAST TO SLIP SOUTHWARD...BECOMING ALIGNED FROM SOUTHERN GEORGIA TO CENTRAL MISSISSIPPI BY LATE THIS AFTERNOON. WITH THE FRONT APPROACHING FROM THE NORTH ALONG WITH DEEP MOISTURE AND AN ATMOSPHERE THAT BECOMES UNSTABLE...SCATTERED TO NUMEROUS SHOWERS AND STORMS IS FORECAST. A POTENTIALLY ACTIVE DAY LOOKS TO BE SETTING UP. SOME OF THE STORMS WILL LIKELY BE STRONG...PRODUCING STRONG WIND GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING. THE MORE ORGANIZED STORMS WILL BE EFFICIENT HEAVY RAIN PRODUCERS AS WELL. A FEW SEVERE STORMS ARE NOT OUT OF THE QUESTION. THE FORECAST CALLS FOR TODAY'S STORMS TO PUSH SOUTH TO SOUTHEAST AT 15 TO 25 MPH. BEFORE STORMS DEVELOP...DAYTIME HIGHS LIFTING INTO THE MID 90S COMBINE WITH DAILY HUMIDITY...SUPPORTING HEAT INDEX VALUES RANGING FROM 101 TO 106. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINS CAN BE COMMON IN STRONGER STORMS THIS WEEKEND. ISOLATED STORM COVERAGE IS FORECAST ON MONDAY AND TUESDAY. SCATTERED STORMS EXPECTED WEDNESDAY AND THURSDAY ALONG AND SOUTHEAST OF INTERSTATE 65. HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-251100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY APPROACHING THE DEEP SOUTH LATE THIS AFTERNOON AND EVENING...MAINTAINS A MODERATE WEST TO SOUTHWEST WIND FLOW. SMALL CRAFT SHOULD EXERCISE CAUTION. STORMS THAT DEVELOP OVER LAND TODAY ARE FORECAST TO TRACK GENERALLY SOUTHEAST AT 15 TO 25 KNOTS INTO THE COASTAL WATERS. GIVEN THE FORECAST STORM MOTION...MARINERS SHOULD BE ALERT TO DARKENING SKIES TO THE NORTH AND NORTHWEST...ONSET OF FREQUENT LIGHTNING...STRONG WIND GUSTS AND VISIBILITY REDUCING HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.
In the hours before
Special weather statement, Jul 24, 2:12 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT FRI JUL 24 2015
ALZ056-059-060-FLZ203-242015-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
212 PM CDT FRI JUL 24 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES... SOUTHWESTERN COVINGTON...EASTERN ESCAMBIA AND
SOUTHEASTERN CONECUH IN SOUTHCENTRAL ALABAMA...AND INLAND SANTA ROSA
IN NORTHWEST FLORIDA UNTIL 315 PM CDT...
AT 210 PM CDT...A CLUSTER STRONG THUNDERSTORMS WERE LOCATED NEAR
CASTLEBERRY... OR 9 MILES NORTH OF BREWTON...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
BREWTON... EAST BREWTON... CASTLEBERRY...
RIVERVIEW... WHITFIELD... US 29 AND CR 43...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3099 8670 3100 8679 3094 8679 3080 8704
3123 8715 3138 8689 3107 8656
TIME...MOT...LOC 1910Z 325DEG 25KT 3124 8707Special weather statement, Jul 24, 2:29 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT FRI JUL 24 2015 ALZ051>053-242030- WASHINGTON AL-CHOCTAW AL-CLARKE AL- 229 PM CDT FRI JUL 24 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN WASHINGTON...SOUTH CENTRAL CHOCTAW AND CENTRAL CLARKE IN SOUTHWEST ALABAMA UNTIL 330 PM CDT... AT 227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF COFFEEVILLE...OR 16 MILES NORTH OF CHATOM...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... JACKSON... COFFEEVILLE... WHATLEY... SAINT STEPHENS... LEROY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3168 8829 3179 8817 3165 8766 3134 8792 TIME...MOT...LOC 1927Z 304DEG 27KT 3169 8819
Special weather statement, Jul 24, 2:33 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CDT FRI JUL 24 2015
ALZ052-053-059-262-FLZ201-242030-
BALDWIN INLAND AL-ESCAMBIA AL-WASHINGTON AL-CLARKE AL-
ESCAMBIA INLAND FL-
233 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
BALDWIN...SOUTHEASTERN WASHINGTON AND SOUTH CENTRAL CLARKE IN
SOUTHWEST ALABAMA...AND SOUTHWESTERN ESCAMBIA IN SOUTHCENTRAL
ALABAMA...AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 330 PM
CDT...
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MCINTOSH...OR 15 MILES SOUTH OF JACKSON...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... I65 AND CR 1...
POARCH CREEK RESERVATION... I65 AND AL 287...
MCCULLOUGH... I65 AND AL 21... I65 AND CR 47...
MALCOLM...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3109 8792 3112 8795 3114 8794 3115 8794
3115 8797 3117 8797 3117 8799 3116 8801
3121 8807 3137 8791 3110 8737 3083 8759
TIME...MOT...LOC 1932Z 306DEG 33KT 3129 8792Special weather statement, Jul 24, 2:51 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT FRI JUL 24 2015
ALZ052-MSZ076-242045-
WASHINGTON AL-GREENE MS-
251 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND NORTHEASTERN
GREENE IN SOUTHEAST MISSISSIPPI UNTIL 345 PM CDT...
AT 251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF STATE LINE...OR 13 MILES NORTH OF LEAKESVILLE...MOVING SOUTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
DEER PARK... VINEGAR BEND... FRUITDALE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3143 8858 3143 8856 3127 8821 3111 8837
3111 8843 3106 8843 3131 8870
TIME...MOT...LOC 1951Z 305DEG 20KT 3135 8860Special weather statement, Jul 24, 3:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CDT FRI JUL 24 2015
ALZ052-MSZ067-242100-
WASHINGTON AL-WAYNE MS-
308 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND SOUTHEASTERN WAYNE
IN SOUTHEAST MISSISSIPPI UNTIL 400 PM CDT...
AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... MILLRY...
BUCKATUNNA... TIBBIE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3170 8846 3162 8810 3128 8828 3139 8845
3144 8845 3144 8851 3149 8859 3164 8868
3175 8864 3175 8847
TIME...MOT...LOC 2007Z 281DEG 32KT 3167 8854Special weather statement, Jul 24, 3:50 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT FRI JUL 24 2015
ALZ264-266-FLZ201-202-204-242145-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-ESCAMBIA INLAND FL-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
350 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL BALDWIN AND CENTRAL BALDWIN IN SOUTHWEST
ALABAMA...AND INLAND ESCAMBIA...COASTAL ESCAMBIA AND COASTAL SANTA
ROSA IN NORTHWEST FLORIDA UNTIL 445 PM CDT...
AT 349 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR STAPLETON TO GONZALEZ...AND MOVING SOUTH AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... GOULDING... BRENT...
BELLVIEW... WEST PENSACOLA... GONZALEZ...
FERRY PASS... PENSACOLA INTERNATIONAL AIRPORT...
MYRTLE GROVE... ENSLEY... PERDIDO BEACH...
JOHNSONS BEACH...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE
PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO
HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION.
LAT...LON 3064 8767 3069 8730 3062 8726 3052 8704
3040 8706 3039 8695 3036 8713 3041 8722
3037 8732 3037 8726 3032 8728 3029 8749
3032 8749 3032 8743 3045 8735 3046 8737
3047 8742 3029 8754
TIME...MOT...LOC 2049Z 312DEG 23KT 3073 8772 3055 8729The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:19 PM CDT | Special Weather Statement | MOB | Clarke | 56 min |
| Jul 24, 1:31 PM CDT | Special Weather Statement | MOB | Escambia | 59 min |
| Jul 24, 1:47 PM CDT | Special Weather Statement | MOB | Washington | 28 min |
| Jul 24, 2:12 PM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Jul 24, 2:29 PM CDT | Special Weather Statement | MOB | Clarke | 61 min |
| Jul 24, 2:33 PM CDT | Special Weather Statement | MOB | Baldwin | 57 min |
| Jul 24, 3:08 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jul 24, 3:28 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jul 24, 3:38 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 24, 4:27 PM CDT | Special Weather Statement | MOB | Baldwin | 33 min |
| Jul 24, 4:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 24, 4:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 24, 4:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 24, 4:59 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 24, 5:08 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Jul 24, 5:26 PM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 24, 5:46 PM CDT | Special Weather Statement | MOB | Wilcox | 44 min |
| Jul 24, 6:07 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 24, 6:23 PM CDT | Special Weather Statement | MOB | Monroe | 52 min |
| Jul 24, 6:34 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 56 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.